# SDR AC2A075859

- Difficulty date: September 8, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N6533U
- Make and model: Bell 206L-3
- Aircraft serial: 51439
- Aircraft time: 9,821 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107107B
- Condition: Corroded
- Location: Fuselage
- Part time: 9,821 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD IS CORRODED. REPLACED WITH NEW PART.
